ON THE THEORY OF NONSELFADJOINT OPERATORS OF SCHRODINGER TYPE WITH A MATRIX POTENTIAL


ALLAKHVERDIEV B.

RUSSIAN ACADEMY OF SCIENCES IZVESTIYA MATHEMATICS, vol.41, no.2, pp.193-205, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1070/im1993v041n02abeh002258
  • Title of Journal : RUSSIAN ACADEMY OF SCIENCES IZVESTIYA MATHEMATICS
  • Page Numbers: pp.193-205

Abstract

The author studies the theory of dilation, characteristic function, and spectral analysis of dissipative operators of Schrodinger type with a matrix potential in L2((0, infinity); E) which are an extension of a minimal symmetric operator with defect indices (2n, 2n) (dim E = n < infinity).